Top answers from doctors based on your search:
Disclaimer

glucosamine side effects and rashes

A 42-year-old member asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
Allergic to shell: Fish, that medecine made from shell fish.There is some evidence suggesting that glucosamine, in doses used to treat osteoarthritis, may worsen blood s ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Virtually none: They can cause mild GI issues. If you are a poorly controlled diabetic glucosamine could raise blood sugars.
2
2 thanks
A 38-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Very few: GI issues are most common. If you are diabetic glucosamine may mildly increase your blood sugar.
A 37-year-old member asked:
Dr. Kenneth Merriman
47 years experience Orthopedic Surgery
Very few in my exper: As above of course anything can cause somebody problems but for the most part it is well tolerated.
1
1 comment
1
1 thank
A 38-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: Occasionally there will be GI intolerance. If you are diabetic and poorly controlled, glucosamine may raise blood sugar levels.
A 19-year-old male asked:
Dr. Tracy Lovell
21 years experience Rheumatology
See below: This is a popular supplement to treat osteoarthritis pain. It will not make you grow taller. It can cause diarrhea and rashes.
A 32-year-old member asked:
Dr. Douglas Mund
46 years experience Rheumatology
None: They are usually offered ad combination therapy
1
1 comment
1
1 thank
A 25-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No benefit: Glucosamine has no benefit in the therapy of ra. You are wasting your money.
2
2 thanks
A male asked:
Dr. Harinder Gill
39 years experience Cardiology
"Neutraceutical": It's best to enquirer of the manufacturer; there is no independent vetted databank to give you a reliable answer
1
1 comment
A 18-year-old male asked:
Dr. John Gaffney
25 years experience Psychiatry
No way to tell : Unfortunately, dietary supplements are regulated as foods (as opposed to drugs). As such, they are not required to undergo the same testing (or prove ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month